Two proof-theoretic remarks on EA + ECT

Cite This

Files in this item

Checksum: MD5:05d950e61dcceb4a1c23190c72162c95

HALBACH, Volker, Leon HORSTEN, 2000. Two proof-theoretic remarks on EA + ECT. In: Mathematical Logic Quarterly. Wiley. 46(4), pp. 461-466. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/1521-3870(200010)46:4<461::AID-MALQ461>3.0.CO;2-I

@article{Halbach2000proof-56945, title={Two proof-theoretic remarks on EA + ECT}, year={2000}, doi={10.1002/1521-3870(200010)46:4<461::AID-MALQ461>3.0.CO;2-I}, number={4}, volume={46}, issn={0942-5616}, journal={Mathematical Logic Quarterly}, pages={461--466}, author={Halbach, Volker and Horsten, Leon} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/56945"> <dcterms:issued>2000</dcterms:issued> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/56945"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:contributor>Horsten, Leon</dc:contributor> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/56945/3/Halbach_2-1o9cnbabmvlb83.pdf"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-03-22T13:04:02Z</dc:date> <dc:rights>terms-of-use</dc:rights> <dc:creator>Horsten, Leon</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-03-22T13:04:02Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/40"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Two proof-theoretic remarks on EA + ECT</dcterms:title> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/56945/3/Halbach_2-1o9cnbabmvlb83.pdf"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/40"/> <dc:contributor>Halbach, Volker</dc:contributor> <dcterms:abstract xml:lang="eng">In this note two propositions about the epistemic formalization of Church's Thesis (ECT) are proved. First it is shown that all arithmetical sentences deducible in Shapiro's system EA of Epistemic Arithmetic from ECT are derivable from Peano Arithmetic PA + uniform reflection for PA. Second it is shown that the system EA + ECT has the epistemic disjunction property and the epistemic numerical existence property for arithmetical formulas.</dcterms:abstract> <dc:creator>Halbach, Volker</dc:creator> </rdf:Description> </rdf:RDF>

Downloads since Mar 22, 2022 (Information about access statistics)

Halbach_2-1o9cnbabmvlb83.pdf 18

This item appears in the following Collection(s)

Search KOPS


Browse

My Account